# SDR SWAA2022022503166

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 58,486 hours, 25,549 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK FAIRING TAILCONE SEPERATING;MULTIPLE LOOSE FASTENERS / REPLACED FLAP TRACK FAIRING TAILCONE (#6) IAW AMM 27-51-28
